# SDR QXEA2010101800637

- Difficulty date: October 18, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 18,794 hours, 13,767 cycles
- Engine: Ge CF348C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 333 S26-27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - DURING INSP FOUND CORROSION FRAME ATTACH FLANGE AT FS 333 BETWEEN STR 26R & 27.  BLENDED CORROSION ON ATTACH FLANGE AT FS 333.00 BETWEEN STR 26R & 27 IAW SRM 51-21-06-001-001-A01. REMOVED .004 MATERIAL, ORIGINAL MATERIAL .050, REMAINING MATERIAL .046, FOUND TO BE A NOT DAMAGE ALLOWED AREA IAW SRM 53-21-06-101-002-A01.  REMOVED RIVETS FOM IAW SRM 51-42-06-001-001-A01.  PERFORMED ECI ON BLENDED AREA, NO CRACKS OR CORROSION FOUND AT THIS TIME IAW NDTM ECI 51-20-006-250-A01.  ENGINEERING REQUEST SENT, RECEIVED REO FROM MFG. AREA IS ACCEPTABLE AS IS IAW REO 670-53-21-596. TREATED IAW SRM 51-21-11-001-001-A01. APPLIED TOPCOAT AND CORROSION PREVENTATIVE COMPOUND IAW SRM 51-25-16-001-001-A01 AND 51-21-11-001-001-A01.  ALL WORK DONE IAW HORIZON AIR TASK CARD REO670-53-21-596.
